# SDR AALA20140904002

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 68,092 hours, 35,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR IN CTR OF DOOR ABOVE HANDLE HUB & BELOW WINDOW INSIDE HAS DEEP GOUGE IN DOOR SKIN.  INSTALLED REPAIR DOUBLER IAW SRM 52-05-00-001 FIGURE 66 & EA COMP-52-036401.
